6un6silent6 Posted October 7, 2010 Share Posted October 7, 2010 You've probably read several of my posts complaining about Lithium side effects. They were tame when I started titrating Lamictal. Now I'm at 62.5 (2x25mg + 1/2 25mg) at night and as soon as I started that in the last week I shake uncontrollably, am nauseous most of the day, and feel like I'm forgetting stuff. My co-workers are noticing and it's embarrassing. My last Lithium level @ 900mg was barely .5 and I'm still drinking ample water and ingesting salt. My shaking is not pronounced but I get head twitches, hand tremors, and if I stick my leg out straight it'll tremor slightly. I don't want to quit the Lamictal since it seems to be helping along with the Lithium but I also can't stand feeling sick every day. I'm going to try to get in for a blood pull on my Lithium but the doctor says it's highly unlikely I'm hitting toxicity at 900mg since my last pull 1.5 weeks ago was .5. Advice? I'm increasing my ativan to try to control the shakes and eating bland food settle my stomach. I'm sure it didn't help that I tried to quit smoking last weekend and it turned me into a mess too, but I'm smoking again unfortunately and the doctor said not to stop until I'm at a full load on my meds. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.